MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC VA-LCP DHP 2.7/3.5 DORSO-LAT W/SUPP-LAT; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC VA-LCP DHP 2.7/3.5 DORSO-LAT W/SUPP-LAT; PLATE, FIXATION, BONE
Model Number 02.117.007
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional narrative: device was used for treatment, not diagnosis.It is unknown when the plate broke.Implant/explant dates are unknown.Device is not expected to return for investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device history record review: part no.: 02.117.007, lot no.: l610029, (b)(4), release to warehouse date: 10 oct 2017.No ncrs were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient was undergoing an incision and drainage (i&d) of a surgical wound and upon x-ray of the hardware, a broken plate was noted of the posterolateral plate of the distal humerus.The patient was only 8 weeks out from surgery and the surgeon decided to revise the patient and remove the broken plate.The patient was revised to new hardware on an unknown date.A surgical delay of unknown time was noted.Patient status is unknown.(b)(4).
 
Event or Problem Description
Updated event description: it was reported that the patient was undergoing an incision and drainage (i&d) of a surgical wound on (b)(6) 2018.Upon x-ray of the hardware, a broken plate was noted of the posterolateral plate of the distal humerus.The patient was only eight (8) weeks out from surgery and the surgeon decided to switch this broken plate out for a new one.The patient required a revision of previous hardware.It was also reported that the surgeon replaced the broken hardware which added to the planned operative time.Patient consequence was unknown as reported.There is no other information available.
 
Additional Manufacturer Narrative
Part 02.117.007, lot l610029: manufacturing location: (b)(4).Release to warehouse date: october 10, 2017.No non-conformance reports were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.Product was not returned and no lot number was provided.Based on the information available, this complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Corrected data: brand name, date of report: initially reported as march 13, 2018; should have been march 12, 2018.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
VA-LCP DHP 2.7/3.5 DORSO-LAT W/SUPP-LAT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7400508
Report Number2939274-2018-51475
Device Sequence Number1292195
Product Code HRS
UDI-Device Identifier10886982035721
UDI-Public(01)10886982035721(10)L610029
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K120717
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 03/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.117.007
Device Catalogue Number02.117.007
Device Lot NumberL610029
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/13/2018
Supplement Date Received by Manufacturer04/26/2018
Initial Report FDA Received Date04/05/2018
Supplement Report FDA Received Date05/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR
Patient Weight97